Commentarii Mathematici Helvetici


Full-Text PDF (260 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 4, 2002, pp. 767–782
DOI: 10.1007/PL00012441

Skew loops and quadric surfaces

M. Ghomi[1] and Bruce Solomon[2]

(1) Department of Mathematics, University of South Carolina, SC 29208, COLUMBIA, UNITED STATES
(2) Department of Mathematics, Indiana University, IN 47405, BLOOMINGTON, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Ghomi M., Solomon Bruce: Skew loops and quadric surfaces. Comment. Math. Helv. 77 (2002), 767-782. doi: 10.1007/PL00012441